MathSciNet Relay Station
MathSciNet bibliographic data
MR2791320 37F10 (30-02 30C62 30C65 30D05 37F50)
Bergweiler, Walter Iteration of quasiregular mappings. Comput. Methods Funct. Theory 10 (2010), no. 2, 455–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement